# SDR SWIA200413933

- Difficulty date: October 4, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 13,133 hours, 19,072 cycles
- Engine: Pwa PW118B
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FA JUMPSEAT DOES NOT ILLUMINATE.  REPAIRED GROUND WIRE AT LIGHT ASSY.  OPERATIONAL CHECK GOOD.
